# SDR DL72S011722

- Difficulty date: October 16, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 60,181 hours, 44,556 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slat
- Part number: 65162221
- Part serial: BN1154
- Condition: Cracked
- Location: # 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE RIBS CRACKED,REPAIRED PER AMM 57-54-000-8 FIG 814
